# SDR DALA2015120407385

- Difficulty date: December 3, 2015
- Submitted: December 4, 2015
- Operation: Air carrier
- Aircraft: N992DL
- Make and model: Doug MD-88
- Aircraft serial: 53344
- Aircraft time: 61,722 hours, 44,342 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INNER PANE BETWEEN BEAM 5 AND AFT EDGE AT AFT CARGO COMPARTMENT DOOR,   INNER PANE BETWEEN BEAM 5 AND AFT EDGE AT AFT CARGO COMPARTMENT DOOR, C3 WAS REPAIRED IAW SRM 52-03D, FIG 8 CRACK LENGTH, 1".
